# SDR ASAA2013080395736

- Difficulty date: August 3, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 26,532 hours, 7,963 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Component: Stabilizer
- Component part number: 186A100041
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CRACKING ON LT STAB LOWER SKIN AT STA 129.50.  CRACKING IN 2 SEPARATE AREAS. ACFT GROUNDED. INSTALLED DOUBLER IAW SRM 55-10-01-22-11. (REPAIR 11)
